Translator Disclaimer
2019 Ground states for Choquard equations with doubly critical exponents
Xinfu Li, Shiwang Ma
Rocky Mountain J. Math. 49(1): 153-170 (2019). DOI: 10.1216/RMJ-2019-49-1-153

Abstract

In this paper, an autonomous Choquard equation with doubly critical exponents is studied. By using the Pohozaev constraint and the perturbed method, a positive and radially symmetric ground state solution in $H^1(\mathbb {R}^N)$ is obtained. The result here extends and complements the earlier theorems obtained by Seok and Moroz and Schaftingen.

Citation

Download Citation

Xinfu Li. Shiwang Ma. "Ground states for Choquard equations with doubly critical exponents." Rocky Mountain J. Math. 49 (1) 153 - 170, 2019. https://doi.org/10.1216/RMJ-2019-49-1-153

Information

Published: 2019
First available in Project Euclid: 10 March 2019

zbMATH: 07036623
MathSciNet: MR3921871
Digital Object Identifier: 10.1216/RMJ-2019-49-1-153

Subjects:
Primary: 35J20, 35J60.

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • 2019
Back to Top